MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. WAVELINQ 4 FR; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE

CLEARSTREAM TECHNOLOGIES LTD. WAVELINQ 4 FR; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Model Number W04200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 04/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 08/2021).
 
Event or Problem Description
It was reported through results of a clinical trial, post device implantation perf/lateral radial vein stenosis was reported.The current patient status was not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a device history record review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned to the manufacturer for evaluation.The result of the investigation is confirmed for the reported stenosis issue.However there was no reported device malfunction.It was outlined within the communications that the relationship to the device is not related and the relationship to the procedure is not related.The relationship to av access circuit is possibly related.The definitive root cause for the reported stenosis issue could not be determined based upon the available information.Labeling review: the instructions for use for the wavelinq endoavf system was reviewed and contains the following information relevant to the reported event: potential adverse events the known potential risks related to the wavelinq¿ 4f endoavf system and procedure, a standard avf, and endovascular proceduresm ay include, but are not limited to: aborted or longer procedure; additional procedures; bleeding, hematoma or hemorrhage; bruising; burns; death; electrocution; embolism; failure to mature; fever; increased risk of congestive heart failure; infection; numbness, tingling, and/or coolness; occlusion/stenosis; problem due to sedation or anesthesia; pseudoaneurysm; sepsis; steal syndrome or ischemia; swelling, irritation, or pain; thrombosis; toxic or allergic reaction; venous hypertension (arm swelling); vessel, nerve, or avf damage or rupture; wound problem.H10: (expiry date: 08/2021).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: device not returned.

Brand Name
WAVELINQ 4 FR
Common Device Name
ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key11918545
Report Number9616666-2021-00087
Device Sequence Number14247859
Product Code PQK
UDI-Device Identifier00801741182754
UDI-Public(01)00801741182754
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberW04200
Device Catalogue NumberW04200
Device Lot NumberS0079
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer08/16/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR